305 0

Additive s-functional inequalities

Title
Additive s-functional inequalities
Author
박춘길
Keywords
Hyers-Ulam stability; Banach space; additive s-functional inequality
Issue Date
2020-09
Publisher
Chiang Mai University
Citation
Thai Journal of Mathematics, v. 18, no. 3, page. 871-878
Abstract
We solve the following additive s-functional inequality ‖f((k + 1)x − y) − f(kx − y) − f(x)‖ ≤ ‖s(f(x + y) − f(x) − f(y))‖ (0.1) ‖f(x + y) − f(x) − f(y)‖ ≤ ‖s(f((k + 1)x − y) − f(kx − y) − f(x))‖ (0.2) where k is an integer greater than 1 and s is acomplex number with |s| ˂ 1. Furthermore, we prove the Hyers-Ulam stability of the additive s-functional inequalities (0.1) and (0.2) in complex Banach spaces.
URI
http://thaijmath.in.cmu.ac.th/index.php/thaijmath/article/view/4311https://repository.hanyang.ac.kr/handle/20.500.11754/170463
ISSN
1686-0209
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE